# SDR SWAA2023030103304

- Difficulty date: February 14, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 57,095 hours, 34,112 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE ATTACH ANGLE FOR WING TO BODY PANEL 191AR IS CRACKED<[01] REMOVED CRACKED ANGLE IAW SRM 51-40-02-0G-00.;[02] DRILLED NEW ANGLE IAW SRM 51-40-02-0G-00 AND BOEING DRAWING 116A3110.;[03] VERIFIED ACTIONS 1 AND 2;[04] VERIFIED STEPS AND OK TO INSTALL;[05] INSTALLED ANGLE IAW SRM 51-40-02-0G-00 AND BOEING DRAWING 116A3110.;[06] VERIFIED ITEM 5 OK TO CIC;[07] RESTORED CIC IAW MM 51-21-91-620-802.;[08] VERIFIED ITEM 7 AUDIT C/W
